I just started taking these 2 drugs last monday. I am having some weird sideeffects from one or both of the drugs. I am so anxious and agitated. I can not relax enough to go to sleep and when I finally do get to sleep I either jerk awake feeling like I am going to jump out of my skin or I am having terrible nightmares that wake me up in an agitated state. Anyone out there on the same medications with these side effects? I have only seen my pdoc one time last Monday I am worried about having to contact her and what she will think of me? any advice would help?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...